# SDR CALA2023081602539

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: M1694,M1695,M167
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SEVERAL EMERGENCY LIGHTS FAILED OPERATIONAL TEST REF. AAR N/R:9201543. REMOVED AND REPLACED BATTERY PACK AT POSITION M1694,M1695,M1676, M2503,M1673,M1672,M2626 AND M2627,REF.B737 AMM 33-51-06-960-805 OPERATIONAL TEST NORMAL.REF. AAR N/R:9201543. WORK ACCOMPLISHED BY:V892138.INSPECTED BY Q.C:V891431
